Biblioteca de la Universidad Complutense de Madrid

Uniqueness and collapse of solution for a mathematical model with nonlocal terms arising in glaciology

Impacto



Tello del Castillo, José Ignacio y Muñoz, Ana Isabel (2005) Uniqueness and collapse of solution for a mathematical model with nonlocal terms arising in glaciology. Mathematical Models and Methods in Applied Sciences, 15 (4). pp. 623-642. ISSN 0218-2025

[img]
Vista previa
PDF
214kB

URL Oficial: http://www.worldscinet.com/m3as/mkt/archive.shtml



Resumen

In this paper we study a nonlinear system of differential equations which arises from a stationary two-dimensional Ice-Sheet Model describing the ice-streaming phenomenon. The system consists of a multivalued nonlinear PDE of parabolic type coupled with a first-order PDE and an ODE involving a nonlocal term. We study the uniqueness of weak solution under suitable assumptions (physically reasonable). We also establish that the ice thickness collapses at a finite distance (by employing a comparison principle).


Tipo de documento:Artículo
Palabras clave:Glaciology; PDE with nonlocal terms; Uniqueness of solutions; Maximal monotone graphs; Sub- and Super-solutions; Collapse of solutions
Materias:Ciencias > Matemáticas > Geodesia
Código ID:12270
Depositado:21 Feb 2011 12:01
Última Modificación:06 Feb 2014 09:20

Sólo personal del repositorio: página de control del artículo